# SDR HEEA082557

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,885 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: V110J024AB
- Condition: Will Not Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ESSENTIAL RELAY BUS RECOVERY DOES NOT TEST. SCRAPPED.
